- 01 OVERVIEW
- 02 WHAT'S IN IT?
- 03 INDICATIONS
- 04 HOW TO USE
- 05 AVAILABLE IN
Gofen Clearcap is formulated to deliver fast, effective, and targeted pain relief when you need it most. It contains liquid gel ibuprofen, which is absorbed rapidly into the blood stream and blocks the production of chemicals that cause inflammation and pain. Its tolerability is comparable to paracetamol/acetaminophen. Clinical studies have proven that ibuprofen liquid gel can provide significantly effective, safe and rapid pain relief as compared to other pain relievers.
Each softgel capsule contains :
Solubilized Ibuprofen equiv. to Ibuprofen 400 mg
Relief from minor aches and pain associated headaches, tooth aches, back pain, body pain, menstrual cramps, and pains of cold and flu.
Adults and children over 12 years, take 1 capsule every 4-6 hours when symptoms occur. Do not exceed 3 capsules in 24 hours unless directed by a physician.